Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 53, NWS Phoenix, AZ

September 8, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2014, 4:27 AM MST for Maricopa County, Pinal County, Arizona. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2014, 4:27 AM MST (11:27 UTC)
Expired
Sep 8, 2014, 6:30 AM MST
In force
2 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 65 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:45 AM MSTFLASH FLOOD8 W Phoenix, AZI-10 CLOSED AT 43RD AVE DUE TO SEVERAL FEET OF WATER
Sep 8, 6:14 AM MSTHEAVY RAIN 2.93 Wnw South Mountain Pa, AZ
Sep 8, 6:33 AM MSTHEAVY RAIN 4.083 Sw Fiesta Mall, AZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 11.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2454 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WGUS55 KPSR 081127
FFWPSR
AZC013-021-081330-
/O.NEW.KPSR.FF.W.0053.140908T1127Z-140908T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
427 AM MST MON SEP 8 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES GLENDALE...EAST MESA...AHWATUKEE...YOUNGTOWN...
  WITTMANN...WADDELL...TOLLESON...TEMPE...SURPRISE...SUN CITY WEST...
  SUN CITY...SCOTTSDALE...PHOENIX...PEORIA...PARADISE VALLEY...NEW
  RIVER...MESA...LAVEEN...GOODYEAR...GILBERT...FOUNTAIN HILLS...EL
  MIRAGE...CIRCLE CITY...CHANDLER...AVONDALE...
  EXTREME NORTHWESTERN PINAL COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 630 AM MST

* AT 416 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. MANY LOCATIONS IN 
  THE WARNING AREA HAVE PICKED UP BETWEEN ONE AND TWO INCHES SINCE 
  330 AM. THE HEAVY RAIN WILL AFFECT MOST OF THE GREATER PHOENIX
  METROPOLITAN AREA EARLY THIS MORNING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE TANK
  MOUNTAIN PARK...NORTH MOUNTAIN PARK...DESERT MOUNTAIN...METRO
  CENTER...DESERT RIDGE MARKETPLACE...DEER VALLEY AIRPORT...
  SCOTTSDALE AIRPORT...SURPRISE STADIUM...ARROWHEAD MALL...DOWNTOWN
  PEORIA...CAMP CREEK...CAVE CREEK...CAREFREE AND BEARDSLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3402 11182 3333 11166 3325 11180 3326 11197
      3331 11231 3348 11259 3397 11261 3389 11228
      3392 11224 3395 11225 3398 11220 3405 11216

$$

CB
1 follow-up statement
816 
WGUS75 KPSR 081230
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
530 AM MST MON SEP 8 2014

AZC013-021-081330-
/O.CON.KPSR.FF.W.0053.000000T0000Z-140908T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
530 AM MST MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM MST FOR 
CENTRAL MARICOPA AND EXTREME NORTHWESTERN PINAL COUNTIES...INCLUDING 
MOST OF THE GREATER PHOENIX AREA...

AT 517 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS PRODUCING VERY HEAVY 
RAIN THAT WILL CAUSE FLASH FLOODING. RADAR INDICATED THAT MANY 
LOCATIONS ACROSS THE GREATER PHOENIX AREA HAD PICKED UP BETWEEN ONE 
INCH AND 2.5 INCHES SINCE 230 AM. THE HEAVY RAIN HAS CAUSED 
SIGNIFICANT URBAN FLOODING AS WELL AS FLASH FLOODING...WITH MANY 
ROADS ACROSS THE GREATER PHOENIX AREA FLOODED OR CLOSED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DESERT
MOUNTAIN...CAMP CREEK...WITTMANN...NEW RIVER...CIRCLE CITY...CAVE
CREEK AND CAREFREE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.

&&

LAT...LON 3402 11182 3333 11166 3325 11180 3326 11197
      3331 11231 3348 11259 3397 11261 3389 11228
      3392 11224 3395 11225 3398 11220 3405 11216

$$

CB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:40 AM MST, 1 hour 47 minutes earlier.

Area forecast discussion, Sep 8, 2:40 AM MST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
240 AM MST MON SEP 8 2014

.SYNOPSIS...
MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL
DAYS AS FORMER HURRICANE NORBERT APPROACHES THE SOUTHERN CALIFORNIA
COAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH
TUESDAY...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS OF HEAVY
RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN BY THE MIDDLE OF
THE WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION.

&&

.DISCUSSION...
FORMER HURRICANE NORBERT CONTINUED TO SPIN AND WEAKEN OFF THE
CENTRAL COAST OF BAJA CA EARLY THIS MORNING...MEANWHILE PLENTY OF
TROPICAL MOISTURE ASSOCIATED WITH THE SYSTEM HAS WORKED INLAND INTO
ARIZONA AND THE DESERT SOUTHWEST. NORBERT HAS BEEN MOVING SLOWLY TO
THE NORTH...DRAWN BY BOTH THE CIRCULATION AROUND THE UPPER HIGH AS
WELL AS AN UPPER TROF LOCATED JUST OFF THE NRN CA COAST. EARLY THIS
MORNING...WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS HAVE
DEVELOPED ACROSS LA PAZ COUNTY...AND THEY HAVE BEEN EXPANDING AND
DEVELOPING TOWARDS THE SOUTH AND EAST AFFECTING MUCH OF MARICOPA
COUNTY. ISENTROPIC LIFT...LOW LEVEL CONVERGENCE AND OROGRAPHIC
EFFECTS HAVE COMBINED TO PRODUCE THE STORMS...WHICH ARE FORMING IN A
VERY MOIST ENVIRONMENT WITH PWAT VALUES ABOVE 1.5 INCHES. GIVEN THE
HIGH AMOUNTS OF MOISTURE...URBAN FLOODING AS WELL AS FLASH FLOODING
WILL BE COMMONPLACE WITH THESE STORMS THIS MORNING AND INTO THE
AFTERNOON HOURS.

GUIDANCE STILL SUGGESTS THAT THE MAIN FOCUS FOR SHOWERS AND
CONVECTION...ALONG WITH HEAVY RAINFALL...WILL OCCUR FROM MARICOPA
COUNTY EASTWARD DURING THE DAY TODAY. MODEL CROSS SECTIONS OF UVV
AND RH SUGGEST DEEP LIFT AND A NEARLY SATURATED COLUMN OVER OUR
EASTERN CWA...AND QPF VALUES WILL EASILY EXCEED ONE INCH IN MANY
LOCATIONS TODAY. FLASH FLOOD WATCH IS NOW IN EFFECT FOR MUCH OF
MARICOPA COUNTY INCLUDING THE GREATER PHOENIX AREA THRU 5 PM. WIND
FIELDS ARE ALSO INCREASING AS THE TROF ALONG THE NRN CA COAST SLOWLY
APPROACHES...AND FLOW WILL BECOME MORE SOUTHWEST WITH TIME WHICH
WILL BRING FAVORABLE OROGRAPHIC UPLIFT TO THE EQUATION. THE
SITUATION TODAY WILL LIKELY BE SIMILAR TO WHAT OCCURRED EARLIER ON
AUGUST 19TH...WHEN FLOODING AFFECTED HIGHER TERRAIN AREAS TO THE
NORTH OF PHOENIX SUCH AS NEW RIVER AND BLACK CANYON CITY. POPS HAVE
BEEN RAISED A BIT MORE TODAY OVER THE EASTERN CWA...WITH MANY
LOCALES NOW INTO THE CATEGORICAL RANGE. TEMPS TODAY WILL FALL WELL
BELOW SEASONAL NORMALS GIVEN THE HIGH MOISTURE VALUES...CLOUD COVER
AND SHOWERS...AND MUCH OF THE CENTRAL DESERTS WILL LIKELY STAY IN
THE LOW TO MID 90S...POSSIBLY EVEN FALL INTO THE UPPER 80S.

LATEST GUIDANCE CONTINUES TO BE CONSISTENT IN CALLING FOR ANOTHER
CHANCE FOR SHOWERS OR THUNDERSTORMS ON TUESDAY...AS THE UPPER TROF
SWINGS INLAND AND ACROSS THE DESERT SOUTHWEST...AND EJECTS MOST OF
THE REMNANTS OF NORBERTS NORTHEASTWARD AND ACROSS ARIZONA. MOISTURE
WILL BE THINNER ON TUESDAY BUT PWAT VALUES WILL REMAIN HIGH...ABOVE
1.5 INCHES IN PLACES...AND DYNAMICS FROM THE PASSING TROF WILL BE
RATHER IMPRESSIVE. BY FAR THE BEST Q FORCING OCCURS ACROSS THE CWA
ON TUESDAY...AND UPPER WIND FIELDS WILL BE AT THEIR STRONGEST. ONE
FACTOR WORKING AGAINST STRONG CONVECTION WILL BE THE INSTABILITY...
DUE TO THE BOUNDARY LAYER BEING WORKED OVER FROM THE PREVIOUS DAYS
SHOWERS/STORMS INSTABILITY WILL BE SOMEWHAT LACKING AND FORECAST
CAPE VALUES WILL FALL BELOW 500 J/KG DURING THE AFTERNOON.
STILL...WE WILL CALL FOR A CHANCE OF SHOWERS OR THUNDERSTORMS DURING
THE DAY TUESDAY...DIMINISHING FROM THE WEST DURING THE LATE
AFTERNOON AND EVENING HOURS. HIGH TEMPERATURES TUESDAY WILL AGAIN BE
WELL BELOW NORMAL WITH MANY OF THE LOWER DESERTS REMAINING IN THE
LOW TO MID 90S.

FOR WEDNESDAY INTO THE WEEKEND...WE ARE LOOKING AT A SLOW DRYING AND
WARMING TREND AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA
FROM THE WEST. MOISTURE WILL RATHER SLOW TO ERODE AS LOW/MID LEVEL
WIND FIELDS WILL BE ON THE WEAK SIDE...SO WE WILL CONTINUE TO HAVE A
SLIGHT CHANCE FOR AFTERNOON AND EARLY EVENING MAINLY INSTABILITY
SHOWERS EACH DAY. UPPER WINDS WILL MOSTLY FAVOR THE
SOUTHWEST...WHICH IS AN UNFAVORABLE DIRECTION FOR BRINGING ANY
HIGHER TERRAIN STORMS INTO THE LOWER DESERTS. EXPECT HIGH
TEMPERATURES TO SLOWLY RISE...REACHING TO AROUND SEASONAL NORMAL
VALUES BY ABOUT FRIDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
GOING TO CONTINUE WITH THE IDEA OF SHOWERS ACROSS THE METRO AROUND
12Z BUT BACK OFF A LITTLE BIT AND ONLY GO WITH VCSH AT ALL PHOENIX
SITES. SHOWERS WILL BE HIT OR MISS WITH CIGS GETTING DOWN TO AROUND
5000FT AT TIMES. AFTERNOON SHOWERS ARE MOST LIKELY NORTH OF PHOENIX
BUT COULD CREEP BACK INTO THE METRO. UNFORTUNATELY GIVEN THE
COMPLICATED SITUATION...LOW CONFIDENCE IN THE EXACT PLACEMENT OF
STORMS MONDAY AFTERNOON.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
SHOWERS APPEAR TO BE DONE FOR THE EVENING ACROSS SOUTHEAST
CALIFORNIA AS LARGE SCALE SUBSIDENCE BEHIND THE NW AZ CONVECTION HAS
ESSENTIALLY SQUASHED ANY NEW STORMS FROM DEVELOPING. SHOWERS COULD
SNEAK BACK INTO BLH MONDAY AFTERNOON BUT UNTIL THEN BOTH SE CA SITES
SHOULD REMAIN DRY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY.
A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK
AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND
THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO
THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY
EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A
15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE
FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN
RELATIVELY LIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH AZZ021 UNTIL NOON TODAY
     FLASH FLOOD WATCH AZZ023...023 UNTIL 5 PM THIS AFTERNOON

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB
AVIATION...LEINS
FIRE WEATHER...MO
Hazardous weather outlook, Sep 7, 6:01 AM MST, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
601 AM MST SUN SEP 7 2014

AZZ020>028-CAZ030>033-081300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
601 AM MST SUN SEP 7 2014 /601 AM PDT SUN SEP 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP TODAY...AND CONTINUE INTO THE EVENING HOURS...ESPECIALLY
ACROSS THE DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA.
BRIEF HEAVY RAINFALL...GUSTY WINDS...BLOWING DUST AND LIGHTNING ARE
ALL HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE LIKELY ON MONDAY...AND WITH THE
EXPECTED INFUSION OF TROPICAL MOISTURE FROM FORMER HURRICANE
NORBERT...LOCALLY HEAVY RAINFALL IS LIKELY WITH THE STRONGER
THUNDERSTORMS. THE HEAVY RAIN WILL LIKELY LEAD TO AT LEAST LOCALIZED
FLOODING OR FLASH FLOODING. CONFIDENCE IS STILL SOMEWHAT LOW IN TERMS
OF THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAIN...AND AS SUCH
THE LIKELIHOOD OF WIDESPREAD FLOODING IS LOW.

SCATTERED THUNDERSTORMS WILL CONTINUE ON TUESDAY...AND BRIEF HEAVY
RAIN IS EXPECTED WITH THE STRONGER THUNDERSTORMS. LOCALIZED FLOODING
OF WASHES...STREAMS AND ROADS IS STILL POSSIBLE. ADDITIONAL HAZARDS
INCLUDE GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND
DEADLY LIGHTNING.

A GRADUAL DRYING TREND IS ANTICIPATED FROM WEDNESDAY INTO THE LATTER
PORTION OF THE WEEK AS HIGH PRESSURE BUILDS BACK INTO THE DESERT SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Sep 8, 12:56 AM MST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1256 AM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      5 SE BOUSE              33.88N 113.94W
09/08/2014                   LA PAZ             AZ   LAW ENFORCEMENT

            WASHES RUNNING NEAR HIGHWAY 72 SOUTHEAST OF BOUSE. CAR
            STUCK IN HIGH WATER ALONG HIGHWAY.

&&

EVENT NUMBER PSR1400264

LEINS
Local storm report, Sep 8, 1:25 AM MST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
125 AM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     HEAVY RAIN       2 NW WENDEN             33.85N 113.57W
09/08/2014  M1.00 INCH       LA PAZ             AZ   TRAINED SPOTTER

            1 INCH OF RAIN IN 30 MINUTES. WASHES RUNNING NEARBY.

&&

EVENT NUMBER PSR1400265

LEINS
Special weather statement, Sep 8, 3:03 AM MST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
303 AM MST MON SEP 8 2014

AZZ022>024-081045-
MARICOPA AZ-
303 AM MST MON SEP 8 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 345 AM MST

AT 300 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DESERT RIDGE MARKETPLACE...MOVING NORTH AT
45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   CAVE CREEK AND  CAREFREE...

LAT...LON 3378 11233 3393 11192 3358 11186 3350 11205
TIME...MOT...LOC 1003Z 159DEG 41KT 3370 11204

HIRSCH
Local storm report, Sep 8, 4:04 AM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
404 AM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     FLASH FLOOD      2 N METRO CENTER        33.61N 112.12W
09/08/2014                   MARICOPA           AZ   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING AT THE INTERSECTION OF 101
            NORTHBOUND AND GUADALUPE ROAD. 3 LANES FLOODED. SERIOUS
            HYDROPLANING.

&&

EVENT NUMBER PSR1400266

CHRIS BRECKENRIDGE
Local storm report, Sep 8, 4:09 AM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
409 AM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     FLASH FLOOD      3 SW FIESTA MALL        33.36N 111.89W
09/08/2014                   MARICOPA           AZ   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING AT THE INTERSECTION OF 101
            NORTHBOUND AND GUADALUPE ROAD. 3 LANES FLOODED. SERIOUS
            HYDROPLANING.

&&

CORRECTED LOCATION

EVENT NUMBER PSR1400266

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 6:27 PM MSTSpecial Weather StatementPSR48 min
Sep 7, 6:49 PM MSTBlowing Dust AdvisoryPSR71 min
Sep 7, 7:39 PM MSTSpecial Weather StatementPSR51 min
Sep 7, 10:19 PM MSTAreal Flood AdvisoryPSRLa Paz116 min
Sep 7, 10:42 PM MSTFlash Flood WarningPSRLa Paz3 hr
Sep 7, 11:56 PM MSTFlash Flood WatchPSR44 hr
Sep 8, 12:31 AM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Sep 8, 1:17 AM MSTFlash Flood WarningPSRLa Paz, Maricopa3 hr
Sep 8, 1:36 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Sep 8, 2:56 AM MSTFlash Flood WarningPSRMaricopa, Pinal109 min
Sep 8, 3:03 AM MSTSpecial Weather StatementPSRMaricopa42 min
Sep 8, 4:17 AM MSTAreal Flood AdvisoryPSRMaricopa118 min
Sep 8, 5:02 AM MSTFlash Flood WarningPSRMaricopa118 min
Sep 8, 6:27 AM MSTFlash Flood WarningPSRMaricopa, Pinal4 hr
Sep 8, 7:49 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Sep 8, 7:59 AM MSTFlash Flood WarningPSRMaricopa, Pinal2 hr
Sep 8, 9:53 AM MSTAreal Flood WarningPSRMaricopa, Pinal12 hr
Sep 8, 11:53 AM MSTAreal Flood AdvisoryPSRLa Paz112 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.